# SDR DALA1238801816

- Difficulty date: June 24, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 44,502 hours, 9,366 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 21GF-18GF ARE INOPERATIVE.  MAINTNENACE FOUND THE CONNECTOR LOOSE AT 21FG AND REINSTALLED.  SYSTEM OPERATION IS NORMAL.
